# SDR SWAA2019061433736

- Difficulty date: May 20, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 1409101
- Condition: Corroded
- Location: Bs 357-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CORRODED BETWEEN BS. 357 TO BS. 360, STR. 28L.    R&R ATTACH ANGLE IAW SRM AND DWG.
